# SDR AU990420033

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 040010730
- Condition: Frayed
- Location: Elevator Trim
- Part time: 783 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) ELEVATOR TRIM CABLES FOUND FRAYED AND CORRODED AT 100 HR INSP.  THERE WERE NO INDICATIONS OF THE FRAYING ON THE PREVIOUS 100 HR.  FRAYING OCCURRED BETWEEN PULLIES (STRAIGHT RUN) IN AN ACCESSIBLE LOCATION.
